Measure of noncompactness of matrix operators on some difference sequence spaces of weighted means


Mursaleen M., KARAKAYA V. , Polat H., Şimşek N.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.62, no.2, pp.814-820, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2011.06.011
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.814-820

Abstract

For a sequence x = (x(k)), we denote the difference sequence by Delta x = (xk x(k-1)). Let u = (u(k))(k=0)(infinity) and v = (v(k))(k=0)(infinity) be the sequences of real numbers such that u(k) not equal 0, vk not equal 0 for all k is an element of N. The difference sequence spaces of weighted means lambda(u, v, Delta) are defined as